# SDR UPS05M44906

- Difficulty date: June 8, 2005
- Submitted: July 15, 2005
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11
- Aircraft serial: 48404
- Aircraft time: 55,605 hours, 10,815 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E AT NR 12 SLAT TRACK LOWER SKIN CUTOUT AREA FOUND CRACKED AS MARKED.  REPAIR DOUBLER FABRICATED AS PER SRM 57-10-00 FIG 21 VOL 1 REV 37.
